Algorithms for cardinal interpolation using box splines and radial basis functions.
Numerische Mathematik, Tome 60 (1991) no. 4, pp. 97-114
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
bivariate cardinal spline interpolation, box splines, radial functions, Numerical examples
@article{NUMA_1991__60_4_133586,
author = {Kurt Jetter and Joachim St\"ockler},
title = {Algorithms for cardinal interpolation using box splines and radial basis functions.},
journal = {Numerische Mathematik},
pages = {97--114},
year = {1991},
volume = {60},
number = {4},
zbl = {0745.65007},
url = {http://geodesic.mathdoc.fr/item/NUMA_1991__60_4_133586/}
}
TY - JOUR AU - Kurt Jetter AU - Joachim Stöckler TI - Algorithms for cardinal interpolation using box splines and radial basis functions. JO - Numerische Mathematik PY - 1991 SP - 97 EP - 114 VL - 60 IS - 4 UR - http://geodesic.mathdoc.fr/item/NUMA_1991__60_4_133586/ ID - NUMA_1991__60_4_133586 ER -
Kurt Jetter; Joachim Stöckler. Algorithms for cardinal interpolation using box splines and radial basis functions.. Numerische Mathematik, Tome 60 (1991) no. 4, pp. 97-114. http://geodesic.mathdoc.fr/item/NUMA_1991__60_4_133586/